# SDR FDEA201701060070

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 40,989 hours, 21,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327843320000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN CROSSBEAMS 60 AND 61, SEAT TRACK Y1456 HAS WORN SCALLOPS AS MARKED. REMOVED AND REPLACED BAD SEAT TRACK SECTION AT Y1456 FR58 TO 62 IAW SRM 53-10-16 FIG 208 SHT 1&2. CAT "A" MAJOR REPAIR.
